| Model Number |
ZM-531PA |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the zm transmitter was experiencing intermittent signal dropouts and displaying signal loss at the central nurse's station (cns).No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the zm transmitter was experiencing intermittent signal dropouts and displaying signal loss at the central nurse's station (cns).They tested the device in multiple areas of the hospital and on multiple receiver cards, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.